John cena e gli steroidi

Steroids don't cause the bones to grow, they only affect muscular development. So what does an enlarged skull have to do with steroid use? Nothing at all. But it does indicate the use of Human Growth Hormone, or HGH for short. HGH naturally occurs in our bodies, and as we get older the levels drop. HGH is responsible for our ability to grow larger bones, bigger muscles, and generally develop from an infant to an adult. When you use HGH as an adult it often causes your bones to grow, giving a person on HGH a much squarer appearance. One of the most common signs of HGH use is having a skull that looks scarier than normal, and having a skull that is bigger now than it was when you reached adulthood. When you look at John Cena it's pretty clear he meets those criteria, which indicates he is an HGH user.

John cena e gli steroidi

john cena e gli steroidi

Media:

john cena e gli steroidijohn cena e gli steroidijohn cena e gli steroidi

http://buy-steroids.org